# SDR FDEA201001160223

- Difficulty date: January 16, 2010
- Submitted: January 26, 2010
- Operation: Air carrier
- Aircraft: N489FE
- Make and model: Boeing 727227
- Aircraft serial: 21492
- Aircraft time: 42,631 hours, 27,705 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 655458346
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AROUND FASTENERS AT AFT PIT STA 1030 TO STA 1070 STRINGER 27L. REMOVED CORROSION AND FOUND OUT OF LIMITS. CUTOUT STRINGER DAMAGE, FABRICATED FILLER USING BAC1498-145 7075T-6 PO NR 2905741 DIMS 19" AND SPLICES USING BAC1498-131 7075T-6 PO NR 2912086 DIMS 14" AND INSTALLED IAW SRM 51-10-6, 53-10-1, 53-10-6, AND 51-30-2.
